# SDR ASAA2020112433640

- Difficulty date: November 24, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 43,954 hours, 13,030 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400111
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL LOWER SKIN HAS A CRACK AT STA 129.5 10 FWD OF TRAILING EDGE.  GROUNDED-YES.  REPAIRED LT HORIZ LOWER SKIN AT STA 129.5, IAW 737-800 SRM 55-10-01-2R-11 REPAIR 11.  THIS IS A CAT B REPAIR REQUIRES INSPECTION AT THRESHOLD OF 56,000 TOTAL FLIGHT CYCLES, REPEAT INSPECTS INTERVAL OF 9,000 FLIGHT CYCLES.
